Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from Vaginal candidiasis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   hI
Doctor :   how can i help you?
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   ok
Doctor :   you can tell me
User :   I have been having itichin and some white discharge from last 3 day
Doctor :   ok
User :   in my viginal region
Doctor :   ok
User :   I had a Pap smear done last week
User :   it didnot idicate any fungal infection
User :   indicate
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   but this itiching started after the test
User :   Age:31,Engineer,B'lore,married
Doctor :   ok
Doctor :   why was the pap smear done for?
User :   what do u think it is
User :   general health checkup
Doctor :   ok
User :   I get it done once everyyear
Doctor :   i would ask you a few questions
User :   ok
Doctor :   Do you have any other health problems? Diabetes, Hypertension, Asthma, Allergies?
User :   no
Doctor :   ok
Doctor :   does your partner have any similar complaints
User :   yes
Doctor :   ok
Doctor :   are you using any medicines for long?
User :   no
Doctor :   ok
User :   I have recently started using Amycordial Syrup
Doctor :   are you using any antidiotic?
User :   no
Doctor :   ok
Doctor :   from the history that you are providing thais couild ge vaginal candidiasis
User :   I usually have seen this happening usually after intercourse
User :   it stays for a day or two and goes
User :   I uaually have pain and motion
Doctor :   had you had similar complint inthe past?
User :   yes
Doctor :   ok
Doctor :   ae you using contraceptives?
User :   no
Doctor :   ok
Doctor :   have taken any treatment for this?
User :   no
Doctor :   ok
User :   I take some med
Doctor :   what is that?
User :   tiniba
Doctor :   ok
Doctor :   how many days you take?
User :   I have taken it only this time
User :   two tab
Doctor :   ok
Doctor :   is your partener also taking this?
User :   yes
Doctor :   ok
Doctor :   is there any pain during the intercourse?
User :   yes sometimes
Doctor :   ok
Doctor :   this could most probably be vaginal candidiasis
User :   so what shld I do
Doctor :   recurrent infections may occur as in your case may be from inadequate treatment
Doctor :   so you need to complete the treatment
User :   ok
Doctor :   the treatment that is best and how to be taken
Doctor :   can be advised by a gyneacologist after throughly examining you
User :   ok
Doctor :   please fill this form and say when done
Doctor :   have i answered your query?
User :   I had read abt vaginitis, had suspected it
Doctor :   ok
User :   so was planning to talk to a dr
User :   was wondering if Amycordial syrup might have caused it
Doctor :   is there any thing that i can help you with?
User :   nothing thanku u
User :   bye
Doctor :   Have you filled up the feedback form I sent?
User :   yes
Doctor :   thank you ,bye
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor